# SDR CAL950863

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27522
- Make and model: Doug DC-9-32
- Aircraft serial: 47524
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Cabin Door
- Part time: 66,349 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND A .75 INCH CRACK IN FORWARD CABIN DOOR SKIN AT HOLD OPEN HOOK CUTOUT.  A DOUBLER REPAIR WAS INSTALLED IAW ECRA 5210-01235.  (M)
